MathSciNet Relay Station
MathSciNet bibliographic data
MR64393 (16,275h) 56.0X
Borsuk, K. A theorem on fixed points. Bull. Acad. Polon. Sci. Cl. III. 2, (1954). 17–20.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement